# SDR UPS96420233

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  BULK CARGO COMPARTMENT FOUND CRACKED IN FRAME SHEAR TIE AT STRINGER CUTOUT AT BS 2160, S42/44 LT.  REPAIRED SHEAR TIE IAW SRM 53-10-01.
